# SDR EIAA20120707053

- Difficulty date: July 7, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT RIGHT SIDE CEILING INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-00.  OPS OK.
